| Model Number |
38031048 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris revision njr number: (b)(4), side:r primary asa: p1 - fit and healthy.
Additional Manufacturer Narrative
See investigation.